# SDR ALG2001F00035

- Difficulty date: October 5, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C30
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Part serial: RNFS1188
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAIL ROTOR DRIVESHAFT, DURING 25 HOUR AD INSPECTION, CRACKED DISC.
